Show simple item record

AuthorFahrner, Ingodc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2019-07-26T08:17:13Zdc.date.accessioned
Available in OPARU since2019-07-26T08:17:13Zdc.date.available
Date of first publication1996dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordMax-limit theoremsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHLimit theorems (Probability theory)dc.subject.lcsh
TitleOn almost sure max-limit theoremsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Mathematik IIIuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume1996source.volume
Source - Issue1source.issue
Source - Year1996source.year
Source - From page146source.fromPage
Source - To page154source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record